# SDR SIMA20190206003

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,375 hours, 28,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 76034
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT AFT OVERWING EXTERIOR EMERGENCY LIGHTS FAILED FUNCTIONAL CHECK IAW MTX WC 33-700-17. REMOVED AND REPLACED  EMERGENCY LIGHT CHARGER AND BATTERY AT POSITION NR 4 IAW MTX WC 33-700-19, OPC GOOD IAW MTX WC 33-700-17. BATTERY CHARGER ASSY 11-0049 S/N 12823
